RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 489–502 (Mi de5126)  

Partial Differential Equations

Solution of a one-dimensional Cauchy problem for a second-order parabolic system with discontinuous coefficients

Yu. A. Mamedov, F. M. Namazov

S. M. Kirov Azerbaidzhan State University

Full text: PDF file (1310 kB)

Bibliographic databases:
UDC: 517.95
Received: 04.05.1981

Citation: Yu. A. Mamedov, F. M. Namazov, “Solution of a one-dimensional Cauchy problem for a second-order parabolic system with discontinuous coefficients”, Differ. Uravn., 20:3 (1984), 489–502

Citation in format AMSBIB
\Bibitem{MamNam84}
\by Yu.~A.~Mamedov, F.~M.~Namazov
\paper Solution of a one-dimensional Cauchy problem for a second-order parabolic system with discontinuous coefficients
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 489--502
\mathnet{http://mi.mathnet.ru/de5126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742054}


Linking options:
  • http://mi.mathnet.ru/eng/de5126
  • http://mi.mathnet.ru/eng/de/v20/i3/p489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019